# SDR MALA040472

- Difficulty date: June 24, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING BROKEN AT SEAT 16A.  MAINTENANCE REMOVED SEGMENT AND DEFERRED FLOOR PROX EMERGENCY LIGHTING IAW MEL 3-53-2-2, ENTERED INTO DMR, MXC NOTIFIED 1376.
